Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Perfect circles on neck. What It could be ?

One day I woke up and looked on the mirror. I saw three perfect little circles that resembled vampire bites except they were completely flat. Upon looking some more I noticed there were more of those circles all over my neck. I scratched them and they were ashy. They do not itch or anything,but look very disturbing,because like I stated they were perfect circles,the size of a pencil eraser and smaller. They left and have been back about three more times. Please help. Thanks so much in advance!
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  1105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
Its difficult get a complete picture of yours with this little description, but ash colored circles on neck looks probably like tinea versicolor which means its a fungal infection .Try using a ketoconazole cream locally(nizral) once a day .They may take at least 4-6 wks to go.If it doesn't go then consult a dermatologist.
Take care,
Answered: Tue, 11 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor